I have recently had my contraceptive implant removed but have been feeling under the weather since May, I have had a blood test because the doctor thought i may be anemic but I have all the signs of being pregnant, could I be?
Sometimes with switching or coming off certain contraceptives will mess with you because hormones are changing and shifting. Many pregnancy symptoms go along with menstrual symptoms. If you have been having unprotected sex then there is always a possibility of pregnancy but it could also be you ovulating or your period coming.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.